# SDR ERAA077896

- Difficulty date: January 17, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N412EH
- Make and model: Bell 412
- Aircraft serial: 33001
- Aircraft time: 18,029 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Impeller
- Part number: 209062502101
- Part serial: 5100572
- Condition: Bent
- Location: Cooler Blower
- Part time: 7,755 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPELLER BLADES ON OIL COOLER
